Organizing pneumonia is defined histopathologically by intra-alveolar buds of granulation tissue, consisting of intermixed myofibroblasts and connective tissue. The pathological pattern of organizing pneumonia may be idiopathic or related to a determined cause, termed secondary organizing pneumonia. We report a 68-year-old woman with a longstanding history of chronic plaque psoriasis, treated with the tumor necrosis factor (TNF) inhibitor, adalimumab. After 8 years of treatment, she developed a gradual-onset, non-productive cough with associated generalized fatigue and mild dyspnea. Radiological investigations demonstrated ground-glass opacities in the left lower lobe and bronchoscopy revealed a fibroinflammatory process consistent with organizing pneumonia. Her biologic treatment was ceased and corticosteroid treatment commenced, with resolution of both her symptoms and the radiological findings. Given the increasing incidence of biologic treatment in the management of dermatological conditions, clinicians should be aware of secondary organizing pneumonia as a possible side effect of TNF inhibitor therapy.